MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR MECTALIF ANTERIOR STAND-ALONE PLATE LONG H.14 MM; SPINE ANTERIOR STAND-ALONE INTERVERTEBRAL PLATE

MEDACTA INTERNATIONAL SA MECTALIF ANTERIOR MECTALIF ANTERIOR STAND-ALONE PLATE LONG H.14 MM; SPINE ANTERIOR STAND-ALONE INTERVERTEBRAL PLATE
Catalog Number 03.30.213
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 06 may 2019: lot 143316: (b)(4) items manufactured and released on 15-apr-2015.Expiration date: 2020-02-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
During surgery the final screw failed to lock in the plate.It just kept turning in the plate and bone.The surgeon tried a rescue screw and same result.The surgeon did not want to remove the plate and left with 3 screws only.

Brand Name
MECTALIF ANTERIOR MECTALIF ANTERIOR STAND-ALONE PLATE LONG H.14 MM
Common Device Name
SPINE ANTERIOR STAND-ALONE INTERVERTEBRAL PLATE
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8595278
Report Number3005180920-2019-00365
Device Sequence Number2293820
Product Code OVD
UDI-Device Identifier07630030833618
UDI-Public07630030833618
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K124034
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/29/2020
Device Catalogue Number03.30.213
Device Lot Number143316
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2019
Initial Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;